I have taken Zoloft 50 mg for 2 weeks and I feel terrible. I feel nauseous, very nervous, depressed and I can't sleep. Has any one else had the same experience? I don't know what can I do to stop this agony. How long is do these side effects last? Does Zoloft really help? I appreciate your advice and help.
Tera; it is very normal to have side effects when you first start but they normally only last about 2 weeks then it starts to get better or shortly after have you noticed any change in the side effects if you have not you should check with the doctor because at least that part should be getting better. Part could be if your not sleeping very much that is not good but normally you would take it about the same time each day if you take it with food normally the stomach and nausea goes away and shortly little by little the antidepressant and anxiety part should start to kick in from now getting better to the full6 to 8 weeks that you get the full blood level of the medication. But if you have noticed no change in the side effects and its 2 weeks than you should give your doctor a call. Good luck chuck1957
Hey, I'm new here! My doc was a bit useless when it came to discussing the side effects but from what I've read online they usually start to disappear within two weeks. I'm just in my first week and finding it so hard and I think if I'd known how bad it was going to be I might have thought twice about going on it. I just wanted to see how you're doing now cos you posted this six days ago! Have you felt it getting any bit better?
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2011 • 16 answers
Posted 22 Jul 2011 • 4 answers
Posted 31 May 2015 • 4 answers
Posted 21 Aug 2015 • 3 answers
Posted 3 Jul 2016 • 2 answers